# SDR GAIA9740

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S Duct Skin
- Condition: Corroded
- Location: Bs 1151
- Part time: 43,505 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL APPLICATION OF THE CPC BASIC TASK PER AD 90-25-03, THE FOLLOWING FIVE LEVEL 2 CORROSION FINDINGS REQUIRED REPAIR:  C54-451-02, 'S' DUCT UPPER FORWARD INNER SKIN AT BS 1151.68 APPLIED DOUBLER PER SRM.  (X)
